# SDR 07FDEA05101

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651842043
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 5L CRACKED ON LOWER SIDE UP RIGHT AT ATTACH RIVET AT STA 353 FABRICATED NEW STINGER, TREATED AND PRIMED REF SRM 51-30-2 AND 51-10-2.   INSTALLED   STRINGER THIS IS CLASSIFIED AS A MAJOR REPAIR
